# SDR SIMA20241008002

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N751AB
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 47,870 hours, 29,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FWD PASSENGER DOOR POSITION INOP. RAR FWD EMERGENCY BATTERY # 1 IAW EMB 175 AMM 33-50-01 OPS CHECK GOOD
